# SDR SIMA20130802002

- Difficulty date: August 2, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 27,004 hours, 24,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW MM 25-60-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
